Advertisement

Israel Journal of Mathematics

, Volume 122, Issue 1, pp 347–358 | Cite as

Estimates on μ(z)-homeomorphisms of the unit disk

  • Chen Zhiguo
Article

Abstract

In the theory ofK-quasiconformal mappings, Mori's theorem shows thatK-quasiconformal mappings on the unit disk satisfy the Hölder condition, where the coefficient 16 is best possible. In this paper, we prove that self-μ(z)-homeomorphisms on the unit disk have an analogical result to Mori's theorem when the integral mean dilatations are controlled by log function. An unimprovable inequality is obtained.

Keywords

Unit Disk Conformal Mapping Quasiconformal Mapping Extremal Length Degenerate Elliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. V. Ahlfors,Lectures on Quasiconformal Mappings, Van Nostrand, Princeton-New York-Toronto-London, 1966.MATHGoogle Scholar
  2. [2]
    M. Brakalova and J. Jenkins,On solutions of the Beltrami equation, Journal d'Analyse Mathématique76 (1998), 67–92.MATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Z. G. Chen,Boundary behavior of the dilatation of Beurling-Ahlfors' extension, Journal of Fudan University35(4) (1996), 381–386.MATHGoogle Scholar
  4. [4]
    J. C. Chen, Z. G. Chen and C. Q. He,Boundary correspondence under μ(z)-homeomorphisms, The Michigan Mathematical Journal43 (1996), 211–220.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    G. David,Solution de l'éequation de Beltrami avec |μ|∞=1 Annales Academiae Scientiarum Fennicae. Series A. I. Mathematica13 (1988), 25–69.MATHMathSciNetGoogle Scholar
  6. [6]
    A. N. Fang,Generalized Beurling-Ahlfors extension, Science in China25 (1995), 565–572.Google Scholar
  7. [7]
    C. Q. He,Distortion theorem of the module for quasiconformal mappings, Acta Mathematica Sinica15 (1965), 487–494.Google Scholar
  8. [8]
    O. Lehto,Homeomorphism with a Given Dilatation, Lecture Notes in Mathematics118, Springer-Verlag, Berlin-Heidelberg-New York, 1970, pp. 58–73.Google Scholar
  9. [9]
    Z. Li,A remark on the homeomorphic solution of the Betrami equation, Beijing Daxue Xuebao25 (1989), 8–17.MATHMathSciNetGoogle Scholar
  10. [10]
    Z. Li,Locally quasiconformal mappings and the Dirichlet Problem of degenerate elliptic equations, Complex Variables23 (1993), 231–247.MATHGoogle Scholar
  11. [11]
    E. Reich and H. R. Walczak,On the behavior of quasiconformal mappings at a point, Transactions of the American Mathematical Society117 (1965), 338–351.MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    P. Tukia,Compactness properties of μ(z)-homeomorphisms, Annales Academiae Scientiarum Fennicae. Series A I. Mathematica16 (1991), 47–69.MathSciNetGoogle Scholar

Copyright information

© Hebrew University 2001

Authors and Affiliations

  1. 1.Department of Mathematics, XiXi CampusZhejiang UniversityZhejiangP. R. China

Personalised recommendations